File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Exponential synchronization of complex delayed dynamical networks with general topology

TitleExponential synchronization of complex delayed dynamical networks with general topology
Authors
KeywordsExponential synchronization
Complex dynamical network
Directed and weighted network
Coupling delays
Lyapunov functional
Issue Date2008
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physa
Citation
Physica A: Statistical Mechanics and its Applications, 2008, v. 387 n. 2-3, p. 643-652 How to Cite?
AbstractThe global exponential synchronization of complex delayed dynamical networks possessing general topology is investigated in this contribution. The network model considered can represent both the directed and undirected weighted networks. Novel delay-dependent linear controllers are designed via Lyapunov stability theory and appropriate property of the coupling matrix. It is shown that the controlled networks are globally exponentially synchronized with a given convergence rate. An example of typical dynamical network with coupling delays of this class, having the unified chaotic system at each node, have been used to demonstrate and verify the novel design proposed. The network possesses weighted and directed coupling topology, and the computer simulation showed the effectiveness of the proposed control design. © 2007 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/213530
ISSN
2015 Impact Factor: 1.785
2015 SCImago Journal Rankings: 0.738
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLiu, T-
dc.contributor.authorDimirovski, GM-
dc.contributor.authorZhao, J-
dc.date.accessioned2015-08-05T01:54:09Z-
dc.date.available2015-08-05T01:54:09Z-
dc.date.issued2008-
dc.identifier.citationPhysica A: Statistical Mechanics and its Applications, 2008, v. 387 n. 2-3, p. 643-652-
dc.identifier.issn0378-4371-
dc.identifier.urihttp://hdl.handle.net/10722/213530-
dc.description.abstractThe global exponential synchronization of complex delayed dynamical networks possessing general topology is investigated in this contribution. The network model considered can represent both the directed and undirected weighted networks. Novel delay-dependent linear controllers are designed via Lyapunov stability theory and appropriate property of the coupling matrix. It is shown that the controlled networks are globally exponentially synchronized with a given convergence rate. An example of typical dynamical network with coupling delays of this class, having the unified chaotic system at each node, have been used to demonstrate and verify the novel design proposed. The network possesses weighted and directed coupling topology, and the computer simulation showed the effectiveness of the proposed control design. © 2007 Elsevier Ltd. All rights reserved.-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physa-
dc.relation.ispartofPhysica A: Statistical Mechanics and its Applications-
dc.subjectExponential synchronization-
dc.subjectComplex dynamical network-
dc.subjectDirected and weighted network-
dc.subjectCoupling delays-
dc.subjectLyapunov functional-
dc.titleExponential synchronization of complex delayed dynamical networks with general topology-
dc.typeArticle-
dc.identifier.emailLiu, T: taoliu@hku.hk-
dc.identifier.authorityLiu, T=rp02045-
dc.identifier.doi10.1016/j.physa.2007.09.019-
dc.identifier.scopuseid_2-s2.0-36549066802-
dc.identifier.volume387-
dc.identifier.issue2-3-
dc.identifier.spage643-
dc.identifier.epage652-
dc.identifier.isiWOS:000251896800032-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats